mental-health-icon
Amitrypiline : Increased heart rate
I was give amicide h by my doctor half in the morning and 1 at ni8. It has been 5 days since. I have a heart rate of 110 to 130 now... What should I do
26 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Hello , please consult your psychiatrist again , since this might be because of Anxiety. Thank you
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.